# SDR UALA2011060602746

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,464 hours, 8,669 cycles
- Engine: Pwa PW4077
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Damaged
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR PANEL HINGE DAMAGED.  LOWER HINGE ON GROUND POWER DOOR IS BENT.  DOOR NEEDS TO BE TAPED CLOSED AT DEPARTURE.  ENSURE EXT PWR DOOR IS CLOSED LATCHED AND SECURE BEFORE EACH DEPARTURE.  INSTALLED NEW SPEED TAPE TO MAINTAIN FAIRNESS WITH FUSELAGE AS REQUIRED.  REPLACED HINGE ASSY.
